PL EN


2011 | 12 | 1 | 177-182
Article title

Comparison of confidence intervals for fraction in finite populations

Content
Title variants
Languages of publication
EN
Abstracts
EN
Consider a finite population. Let qÎ(0,1) denotes the fraction of units with a given property. The problem is in interval estimation of q on the basis of a sample drawn due to the simple random sampling without replacement. In the paper three confidence intervals are compared: exact based on hypergeometric distribution and two other based on approximations to hypergeometric distribution: Binomial and Normal. It appeared that Binomial based confidence interval is too conservative while the Normal based one does not keep the prescribed confidence level.
Year
Volume
12
Issue
1
Pages
177-182
Physical description
Dates
published
2011
Contributors
References
  • Bracha Cz. (1996) Teoretyczne podstawy metody reprezentacyjnej, PWN , Warszawa.
  • Clopper C. J., Pearson E. S. (1934) The Use of Confidence or Fiducial Limits Illustrated in the Case of the Binomial, Biometrika 26, 404-413.
  • Johnson N. L., Kotz S. (1969) Discrete distributions: distributions in statistics, Houghton Mifflin Company, Boston.
  • Zieliński W. (2010) Estymacja wskaźnika struktury, Wydawnictwo SGGW, Warszawa.
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.desklight-46a64a23-8ce3-426e-a798-477d98980057
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.